# SDR SWIA2021091361030

- Difficulty date: July 9, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Door Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DD6 FWD INTERCOSTAL HAS MULTIPLE AREAS OF CORROSION      (C-CHECK RO 9/8/2021)   REMOVED & REPLACED WITH NEW DD6 FWD INTERCOSTAL THAT HAD MULTIPLE AREAS OF CORROSION REF CRJ-900 SRM 51-42-06-001-001-A01 AND BOMBARDIER DWG#601R31702 REV -N.PRESSUE LEAK CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY.
